# SDR YENA20160531525

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON FLOOR SUPPORT FRAMES 64-67 -Y512 RT.   R & R THE FLOOR SUPPORT IAW SRM 51-72-11.
